Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Has Diabetes, high BP and feeling heaviness in jaw. What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
My mother has high bp 190/95 and is feeling heaviess in her jaw. what can i give immediately.She takes amlopres and losar h .Has diabetes also age - 60
Posted Sun, 15 Dec 2013 in Heart Attack
Answered by Dr. Yogesh D 5 minutes later
Brief Answer: You should take her to the hospital immediately. Detailed Answer: Hi, Thanks for the query. I understand your concern. I do not know what other medicines you have right now with you, so I suggest you take your mother to the nearest hospital right away. If you happen to have Isosorbid Dinitrate, you can give 5 mg of that sub-lingually(keep it under the tongue). Please go to the hospital and get an ECG done to rule out heart attack. Such high blood pressure with pain/heaviness in the jaw could mean a heart attack. You can write back to me once you come back from the hospital. Wishing your mother all the best. Kind regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Emergency Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor